Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Complex multiplication of two eta-products

Tom 159 / 2020

Sungkon Chang Colloquium Mathematicum 159 (2020), 7-24 MSC: Primary 11F20; Secondary 11F30. DOI: 10.4064/cm7134-12-2018 Opublikowany online: 11 September 2019

Streszczenie

The $q$-coefficients of a Hecke eigenform possess a multiplicative property, and in addition, if it has complex multiplication, the CM structure admits an efficient method of computing all coefficients. We use Euler’s pentagonal numbers theorem and Jacobi’s triangular numbers theorem to directly prove this CM phenomenon for two eta-products $\eta ^4(6\tau )$ and $\eta ^6(4\tau )$.

Autorzy

  • Sungkon ChangDepartment of Mathematics
    Georgia Southern University
    Armstrong Campus
    11935 Abercorn St.
    Savannah, GA 31419, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek